← Return to Still having PMR symptoms on Kevzara AND prednisone

Discussion
Comment receiving replies
Profile picture for boomermeg @boomermeg

@ga29
They do say stomach pain is cause for concern due to possible perforation. Might want to let Dr know at least. Hope it doesn't cause anything serious and that it really helps. Blessings

Jump to this post


Replies to "@ga29 They do say stomach pain is cause for concern due to possible perforation. Might want..."

@boomermeg thanks. If it hurt all the time I would be worried about that, but it comes and goes?
I just had my bloodwork done the other day.
I want to stop taking the methotrexate, and just take the kevzara and pred.
The doctor wants me to keep taking all 3 until I've reduced the pred.
I just read the possible side effects from the MXT - it sounds like everything I'm having is on that list.
Vision problems, headaches, stomach pain, bone pain, dizziness, hair loss, mouth sores, signs of anemia, skin discoloration, it goes on and on. Most people won't get these problems, though.